MAUDE Adverse Event Report: ARTHREX, INC. SCORPION SUTURE PASSER, 16 MM; ORTHOPEDIC MANUAL SURG INSTR

ARTHREX, INC. SCORPION SUTURE PASSER, 16 MM; ORTHOPEDIC MANUAL SURG INSTR
Model Number SCORPION SUTURE PASSER, 16 MM
Medical Device Problem Code Component Missing (2306)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/27/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the device has no labeling.There was no harm for the patient, operator or third party reported.No further information received.
 
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on may 5, 2023.Arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.Event description: it was reported that the device has no labeling.The reported was not confirmed as the visual evaluation revealed that all labels of the device are present and readable (see evaluation picture 1 - 4).However the shaft is bent (see evaluation picture 1).Based off the information provided, the most likely cause for the reported failure can be attributed to user error of the device due to improper detergent/cleaning process used.

Brand Name
SCORPION SUTURE PASSER, 16 MM
Common Device Name
ORTHOPEDIC MANUAL SURG INSTR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key19560653
Report Number1220246-2024-05981
Device Sequence Number4850584
Product Code LXH
UDI-Device Identifier00888867015906
UDI-Public00888867015906
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 06/18/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSCORPION SUTURE PASSER, 16 MM
Device Catalogue NumberAR-13990
Device Lot Number18874
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/11/2023
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/27/2023
Initial Report FDA Received Date06/18/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown